# SDR SWAA990011

- Difficulty date: January 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23249
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT PASSING APPROX 1500 FT, A STRONG SMELL WAS EVIDENT IN THE COCKPIT OF TURBO OIL.  SMELL CONTINUED UNTIL SHUTDOWN AT GATE.  SERVICED AIR CYCLE MACHINE AND CHANGED WATER SEPARATOR BAG, LEAK CK AND OPS CK GOOD PER M/M.
